Skip to Main content Skip to Navigation
Journal articles

Multiscale Finite Element methods for advection-dominated problems in perforated domains

Abstract : We consider an advection-diffusion equation that is advection-dominated and posed on a perforated domain. On the boundary of the perforations, we set either homogeneous Dirichlet or homogeneous Neumann conditions. The purpose of this work is to investigate the behavior of several variants of Multiscale Finite Element type methods, all of them based upon local functions satisfying weak continuity conditions in the Crouzeix-Raviart sense on the boundary of mesh elements. In the spirit of our previous works [Le Bris, Legoll and Lozinski, CAM 2013 and MMS 2014] introducing such multiscale basis functions, and of [Le Bris, Legoll and Madiot, M2AN 2017] assessing their interest for advection-diffusion problems, we present, study and compare various options in terms of choice of basis elements, adjunction of bubble functions and stabilized formulations.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01624049
Contributor : Frederic Legoll <>
Submitted on : Thursday, October 26, 2017 - 9:16:38 AM
Last modification on : Tuesday, December 8, 2020 - 10:20:37 AM

Links full text

Identifiers

Citation

Claude Le Bris, Frédéric Legoll, François Madiot. Multiscale Finite Element methods for advection-dominated problems in perforated domains. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2019, 17 (2), pp.773-825. ⟨10.1137/17M1152048⟩. ⟨hal-01624049⟩

Share

Metrics

Record views

551